Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Copaxone side effects?
    avatar
    SusieT0114 posted:
    I accidentally posted this under a "Tip" and don't know how to change it, so posting it again. Have put in a call to Neuro, but wanted to ask anyways. I always get the "weird side effects of the meds. I have been on Copaxone for 1 1/2 months now. So fairly new at this, and this is my first med. Last Monday night when I injected I felt slightly nauseous. I figured it was just me. Nothing major. Then last night....oh gosh. I don't know if it is just the pain from the injections or what, or that "15 minute" reaction they talk about most people will get at some point in time. I iced my thigh and injected and surely felt that darn needle right away. A few minutes later I started with a shooting pain that would come and go this time part way up my stomach. Very strange. I started to feel a bit nauseated. Probably a bit panicked as well. Then warm all over, more nauseous, warm in the chest, my sons got me a wet wash cloth, turned on the fan (I had been cold before), were fanning me with little fans they made, I felt flushed and ready to vomit which thankfully I didnt. It finally eased, but I was very weak the entire time. I was trying to stay calm the entire time, but afterward was scared as could be. I watched the clock to make sure it wasn't lasting forever as my husband is out of town and was watching via webcam. sigh.

    Has anyone had a similar experience? Any help would be greatly appreciated.

    Thank you.
    Reply
     
    avatar
    hackwriter responded:
    Susie,

    Those reactions are listed as possible side effects, but they are uncommon. Good that you called your neuro to report it. You might be advised to stop the injections.

    Kim


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.